# SDR CALA2013090991107

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 49,452 hours, 12,333 cycles
- Engine: Pwa PW4052
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU STATUS MESSAGE AFTER APU SHUTDOWN AFTER BOTH ENGINES STARTED.  INLET DOOR ACT POPPING C- B INLET DOOR INOPERATIVE IN FULL OPEN POSITION.  APU USEABLE, PARTS 585-4045  8102-0402 SWITCH & 563-9016  MR49506 ACTUATOR.
